Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Fractional Hardy inequalities and visibility of the boundary

Tom 224 / 2014

Lizaveta Ihnatsyeva, Juha Lehrbäck, Heli Tuominen, Antti V. Vähäkangas Studia Mathematica 224 (2014), 47-80 MSC: Primary 46E35; Secondary 26D15. DOI: 10.4064/sm224-1-3

Streszczenie

We prove fractional order Hardy inequalities on open sets under a combined fatness and visibility condition on the boundary. We demonstrate by counterexamples that fatness conditions alone are not sufficient for such Hardy inequalities to hold. In addition, we give a short exposition of various fatness conditions related to our main result, and apply fractional Hardy inequalities in connection with the boundedness of extension operators for fractional Sobolev spaces.

Autorzy

  • Lizaveta IhnatsyevaDepartment of Mathematics and
    Systems Analysis
    Aalto University
    P.O. Box 11100
    FI-00076 Aalto, Finland
    and
    Department of Mathematics and Statistics
    University of Jyväskylä
    P.O. Box 35 (MaD)
    FI-40014 University of Jyväskylä, Finland
    e-mail
  • Juha LehrbäckDepartment of Mathematics and Statistics
    University of Jyväskylä
    P.O. Box 35 (MaD)
    FI-40014 University of Jyväskylä, Finland
    e-mail
  • Heli TuominenDepartment of Mathematics and Statistics
    University of Jyväskylä
    P.O. Box 35 (MaD)
    FI-40014 University of Jyväskylä, Finland
    e-mail
  • Antti V. VähäkangasDepartment of Mathematics and Statistics
    University of Helsinki
    P.O. Box 68
    FI-00014 University of Helsinki, Finland
    and
    Department of Mathematics and Statistics
    University of Jyväskylä
    P.O. Box 35 (MaD)
    FI-40014 University of Jyväskylä, Finland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek